RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 4, Pages 82–84 (Mi faa330)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief communications

Holomorphic Functions of a Basis of a Nilpotent Lie Algebra

A. A. Dosiev

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

DOI: https://doi.org/10.4213/faa330

Full text: PDF file (89 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:4, 302–304

Bibliographic databases:

UDC: 517.51
Received: 14.04.1999

Citation: A. A. Dosiev, “Holomorphic Functions of a Basis of a Nilpotent Lie Algebra”, Funktsional. Anal. i Prilozhen., 34:4 (2000), 82–84; Funct. Anal. Appl., 34:4 (2000), 302–304

Citation in format AMSBIB
\Bibitem{Dos00}
\by A.~A.~Dosiev
\paper Holomorphic Functions of a Basis of a Nilpotent Lie Algebra
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 4
\pages 82--84
\mathnet{http://mi.mathnet.ru/faa330}
\crossref{https://doi.org/10.4213/faa330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819709}
\zmath{https://zbmath.org/?q=an:0980.47017}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 4
\pages 302--304
\crossref{https://doi.org/10.1023/A:1004117709614}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166603100009}


Linking options:
  • http://mi.mathnet.ru/eng/faa330
  • https://doi.org/10.4213/faa330
  • http://mi.mathnet.ru/eng/faa/v34/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Dosiev, “Ultraspectra of a Representation of a Banach Lie Algebra”, Funct. Anal. Appl., 35:3 (2001), 226–229  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Dosiev, “Homological Dimensions of the Algebra Formed by Entire Functions of Elements of a Nilpotent Lie Algebra”, Funct. Anal. Appl., 37:1 (2003), 61–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Dosiev, “Cohomology of Sheaves of Fréchet Algebras and Spectral Theory”, Funct. Anal. Appl., 39:3 (2005), 225–228  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Dosiev, A, “Quasispectra of solvable Lie algebra homomorphisms into Banach algebras”, Studia Mathematica, 174:1 (2006), 13  crossref  mathscinet  zmath  isi  scopus
    5. Dosiev, A, “Cartan-Slodkowski spectra, splitting elements and noncommutative spectral mapping theorems”, Journal of Functional Analysis, 230:2 (2006), 446  crossref  mathscinet  zmath  isi  scopus
    6. A. A. Dosi, “Non-commutative holomorphic functions in elements of a Lie algebra and the absolute basis problem”, Izv. Math., 73:6 (2009), 1149–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Dosiev, A, “Local left invertibility for operator tuples and noncommutative localizations”, Journal of K-Theory, 4:1 (2009), 163  crossref  mathscinet  zmath  isi  scopus
    8. A. A. Dosi, “The Taylor spectrum and transversality for a Heisenberg algebra of operators”, Sb. Math., 201:3 (2010), 355–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Dosi A., “Formally-radical Functions in Elements of a Nilpotent Lie Algebra and Noncommutative Localizations”, Algebra Colloq, 17, Sp. Iss. 1 (2010), 749–788  crossref  mathscinet  zmath  isi  elib
    10. Pirkovskii A.Yu., “Noncommutative Analogues of Stein Spaces of Finite Embedding Dimension”, Algebraic Methods in Functional Analysis: the Victor Shulman Anniversary Volume, Operator Theory Advances and Applications, 233, eds. Todorov I., Turowska L., Birkhauser Verlag Ag, 2014, 135–153  crossref  mathscinet  zmath  isi  scopus
    11. Pirkovskii A.Yu., “Holomorphically Finitely Generated Algebras”, J. Noncommutative Geom., 9:1 (2015), 215–264  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:196
    Full text:102
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020